Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 10, Issue 4, Pages 693-706

The Lebesgue integral as a Riemann integral

Department of Mathematics, University of Lowell, Lowell 01854, Massachusetts, USA

Received 21 November 1985; Revised 30 December 1986

Copyright © 1987 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The object of this paper is to develop a very direct theory of the Lebesgue integral that is easily accessible to any audience familiar with the Riemann integral.